# SDR AALA202011059017

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 10,940 hours, 4,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON PERIODIC SERVICE CHECK FOUND 2R DOOR DAMPER ACCUMULATOR READING LOW.  SERVICED 2R DOOR DAMPER ACCUMULATOR TO PROPER LEVEL.
